# SDR VNAA2016100800012

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 2,041 hours, 1,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 02004
- Condition: Faulty
- Part time: 2,041 hours, 1,835 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH HAZE AND BURNING ODOR, FOLLOWED BY RIGHT PACK AUTO FAIL MESSAGE. THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE AIR CYCLE MACHINE, AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
